# SDR AALA202504215210

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N950XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Aircraft time: 21,850 hours, 5,700 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT DURING TAKE OFF ROLL, SET FLEX POWER. ECAM MESSAGE SET TAKE OFF THRUST. SET TOGA POWER. DISCOVERED NO AIRSPEED BUGS ON INSTRUMENTS. THE AIRCRAFT WAS ACCELERATING WELL OVER 100 KNOTS SO THE FLIGHT CREW CONTINUED TAKE OFF AND SELECTED MANUAL SPEED. THE FLIGHT CREW REPORTED THEY LOST BOTH NAVIGATION COMPUTERS, LOST FLIGHT PLAN BUT AT ONE POINT GOT THE FLIGHT PLAN BACK AND IT DROPPED OFF A SECOND TIME. THE AIRCRAFT LANDED SAFELY AT DFW AND REPORTED THAT AFTER LANDING EVERYTHING DROPPED OUT. MAINTENANCE RESET FMGC AND  ACCOMPLISHED TASK 22-83-810-936-A. FAULT TAKEOFF SPEEDS NOT INSERTED CODE 2231, AUTO FLT A/THR OFF CODE2231, ACCOMPLISHED AMM 22-97-00 ,AMM 22-96-00 AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
